# SDR SIMA20190902003

- Difficulty date: September 2, 2019
- Submitted: September 4, 2019
- Operation: Air carrier
- Aircraft: N615AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145087
- Aircraft time: 45,453 hours, 41,760 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8152403
- Part serial: 200007218
- Condition: Failed
- Location: Ac Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PACK 1 OVERLOAD PACK 1 OVERHEAT HAPPENED ON GROUND THERE WAS A BURNING SMELL THAT WAS THERE FOR A SHORT TIME AT 2K FEET NO MESSAGES APPEARED. "TRANSFERRED TO NRWC 615-ORD-03102". C/A-FOUND LT ACM DAMAGE, REMOVED AND REPLACED OF LT ACM, OPS CHECK GOOD, AND ODOR EVENT ETN PERFORMED. NO ODORS NOTED. COMPLIED WITH EO EM-2100-048 AS REQUIRED DUE TO LT ACM R&R. REMOVED AND REPLACED #2 PACK VALVE  Y-DUCT, CLAMPS AND HOSES BETWEEN DUAL TEMP CONTROL VALVE AND PACK VALVE IAW AMM 21-51-01 AND 21-60-01. IAW MM 21-51-01. OPS CHECK LEAK CHECK GOOD. REMOVED AND REPLACED DAMAGED LT CONDENSER/MIXER IAW AMM 21-51-04. OPS CHECK AND LEAK CHECK GOOD. PERFORMED ENGINE RUNS ETN-EM-72-034. NO ODORS NOTED. PACK PRESSURE REGULATOR P/N 816604-1 S/N 9807106. TUBE ASSY BLEED P/N 145-27547-409. CONDENSER/MIXER LT P/N 816650-1 S/N 9901051.
